User menu

Search

Displaying 1 - 25 of 56 results.

Pages

    • Journal article
    Darboux transforms on band matrices, weights and associated polynomials
    Adler, M. Van Moerbeke, Pierre[UCL] (2001) International Mathematics Research Notices — , no. 18, p. 935-984 (2001)
    • Journal article
    Matrix integrals, Toda symmetries, Virasoro constraints, and orthogonal polynomials
    Adler, M. Van Moerbeke, Pierre[UCL] (1995) Duke Mathematical Journal — Vol. 80, no. 3, p. 863-911 (1995)
    • Journal article
    Group factorization, moment matrices, and Toda lattices
    Adler, M. Van Moerbeke, Pierre[UCL] (1997) International Mathematics Research Notices — , no. 12, p. 555-572 (1997)
    • Journal article
    Random matrices, Virasoro algebras, and noncommutative KP
    Adler, M. Shiota, T. Van Moerbeke, Pierre[UCL] (1998) Duke Mathematical Journal — Vol. 94, no. 2, p. 379-431 (1998)
    • Journal article
    Compatible Poisson Structures and the Virasoro Algebra
    Adler, M. Van Moerbeke, Pierre[UCL] (1994) Communications on Pure and Applied Mathematics — Vol. 47, no. 1, p. 5-37 (1994)
    • Journal article
    [Acute Colonic Dilatation]
    Melange, Michel Vangossum, A. Houben, Jean-Paul[UCL] De Ronde, Thierry Vanheuverzwyn, Robert[UCL] Adler, M. (1991) Acta Gastro-Enterologica Belgica (Multilingual Edition) — Vol. 54, no. 3-4, p. 233-236 (1991)
    • Journal article
    Toda-Darboux maps and vertex operators
    Adler, M. Van Moerbeke, Pierre[UCL] (1998) International Mathematics Research Notices — , no. 10, p. 489-511 (1998)
    • Journal article
    The Intersection of 4 Quadrics in P6, Abelian Surfaces and Their Moduli
    Adler, M. Van Moerbeke, Pierre[UCL] (1987) Mathematische Annalen — Vol. 279, no. 1, p. 25-85 (1987)
    • Journal article
    Integrals over Grassmannians and random permutations
    Adler, M. Van Moerbeke, Pierre[UCL] (2004) Advances in Mathematics — Vol. 181, no. 1, p. 190-249 (2004)
    • Journal article
    The solution to the q-KdV equation
    Adler, M. Horozov, E. Van Moerbeke, Pierre[UCL] (1998) Physics Letters. Section A: General, Atomic and Solid State Physics — Vol. 242, no. 3, p. 139-151 (1998)
    • Journal article
    The Complex-geometry of the Kowalewski-painleve Analysis
    Adler, M. Van Moerbeke, Pierre[UCL] (1989) Inventiones Mathematicae — Vol. 97, no. 1, p. 3-51 (1989)
    • Journal article
    Geodesic-flow On So(4) and the Intersection of Quadrics
    Adler, M. Van Moerbeke, Pierre[UCL] (1984) National Academy of Sciences. Proceedings — Vol. 81, no. 14, p. 4613-4616 (1984)
    • Journal article
    The Kowalewski and Henon-heiles Motions As Manakov Geodesic-flows On So(4) - a Two-dimensional Family of Lax Pairs
    Adler, M. Van Moerbeke, Pierre[UCL] (1988) Communications in Mathematical Physics — Vol. 113, no. 4, p. 659-700 (1988)
    • Journal article
    Birkhoff Strata, Backlund-transformations, and Regularization of Isospectral Operators
    Adler, M. Van Moerbeke, Pierre[UCL] (1994) Advances in Mathematics — Vol. 108, no. 1, p. 140-204 (1994)
    • Journal article
    Random Matrices, Vertex Operators and the Virasoro-algebra
    Adler, M. Shiota, T. Van Moerbeke, Pierre[UCL] (1995) Physics Letters. Section A: General, Atomic and Solid State Physics — Vol. 208, no. 1-2, p. 67-78 (1995)
    • Journal article
    PDEs for the joint distributions of the Dyson, Airy and Sine processes
    Adler, M. Van Moerbeke, Pierre[UCL] (2005) Annals of Probability — Vol. 33, no. 4, p. 1326-1361 (2005)

Pages